# SDR SWIA2021081960416

- Difficulty date: July 9, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670356251
- Condition: Corroded
- Location: Bs 319.7 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE ON FRAME AT FS319.7 AND STGR22R CORRODED.     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW ATTACHMENT ANGLE ON FRAME AT FS319.7 AND STGR22R REF CRJ 700 SRM  51-42-06-001-001-A01 ,DWG #SH670-31950 REV Y AND COMPLIED WITH SKYCARD 51-900-1002-SKY
